MedElevator Войти в исследования
← Поиск публикаций

DOI 10.1097/01.iop.0000132175.30732.74

Медицинская библиотека · Ophthalmic plastic and reconstructive surgery · 2004

Trichiasis associated with prostaglandin analog use.

Bearden William, Anderson Richard

Клинический случайСтатьяПеревод пока не подготовлен

Аннотация

A previously unreported complication of the use of prostaglandin analog medications for glaucoma therapy is described. A patient with monocular open-angle glaucoma had trichiasis, a condition associated with the use of a prostaglandin analog. The patient was treated with radiofrequency cautery and is now asymptomatic. The unmedicated eye remains asymptomatic to date. Increased lash length, thickness, and pigmentation are well-documented side effects of prostaglandin analog glaucoma drops. Physicians must consider this when prescribing these medications for patients with misdirected eyelashes.

Для цитирования: Bearden William, Anderson Richard. Trichiasis associated with prostaglandin analog use.. Ophthalmic plastic and reconstructive surgery. 2004. DOI: 10.1097/01.iop.0000132175.30732.74.

Предметные рубрики MeSH

Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.